Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 89, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 10, 2017, 8:46 PM CDT for 5 counties in Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2017, 8:46 PM CDT (01:46 UTC)
- Expired
- Apr 10, 2017, 9:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bowie County, TX, Camp County, TX, Cass County, TX, Morris County, TX, Titus County, TX
The radar
The Shreveport radar (KSHV), 115 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 2:26 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 1.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 741 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1114 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.2
The text
As transmitted.
863
WUUS54 KSHV 110146
SVRSHV
TXC037-063-067-343-449-110230-
/O.NEW.KSHV.SV.W.0089.170411T0146Z-170411T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
846 PM CDT MON APR 10 2017
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Northwestern Cass County in northeastern Texas...
Southwestern Bowie County in northeastern Texas...
Morris County in northeastern Texas...
Southeastern Titus County in northeastern Texas...
Central Camp County in northeastern Texas...
* Until 930 PM CDT
* At 846 PM CDT, a severe thunderstorm was located near Mount
Pleasant, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Mount Pleasant, Pittsburg, Daingerfield, Hughes Springs, Naples,
Omaha, Cason, Us 259 And I 30 Intersection, Cookville, Rocky
Branch, Marietta, Roeder and Harvard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3296 9497 3316 9504 3340 9459 3303 9443
TIME...MOT...LOC 0146Z 247DEG 30KT 3310 9494
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
092 follow-up statements
825
WWUS54 KSHV 110203 RRA
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
903 PM CDT MON APR 10 2017
TXC063-110211-
/O.CAN.KSHV.SV.W.0089.000000T0000Z-170411T0230Z/
Camp TX-
903 PM CDT MON APR 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CAMP COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
Camp County. Therefore, the warning for Camp County has been
cancelled.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
northeastern Texas.
LAT...LON 3298 9480 3312 9495 3340 9459 3303 9443
TIME...MOT...LOC 0201Z 246DEG 30KT 3312 9479
$$
TXC037-067-343-449-110230-
/O.CON.KSHV.SV.W.0089.000000T0000Z-170411T0230Z/
Cass TX-Bowie TX-Morris TX-Titus TX-
903 PM CDT MON APR 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN CASS...SOUTHWESTERN BOWIE...MORRIS AND SOUTHEASTERN
TITUS COUNTIES...
At 901 PM CDT, a severe thunderstorm was located near Omaha, or 10
miles east of Mount Pleasant, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Daingerfield, Hughes Springs, Naples, Omaha, Rocky Branch, Cason,
Cookville, Marietta and Roeder.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3298 9480 3312 9495 3340 9459 3303 9443
TIME...MOT...LOC 0201Z 246DEG 30KT 3312 9479
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
09975
WWUS54 KSHV 110212
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
912 PM CDT MON APR 10 2017
TXC449-110221-
/O.CAN.KSHV.SV.W.0089.000000T0000Z-170411T0230Z/
Titus TX-
912 PM CDT MON APR 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TITUS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
Titus County. Therefore, the warning for Titus County has been
cancelled.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
northeastern Texas.
LAT...LON 3298 9480 3321 9481 3334 9456 3303 9443
TIME...MOT...LOC 0211Z 247DEG 30KT 3308 9468
$$
TXC037-067-343-110230-
/O.CON.KSHV.SV.W.0089.000000T0000Z-170411T0230Z/
Cass TX-Bowie TX-Morris TX-
912 PM CDT MON APR 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN CASS...SOUTHERN BOWIE AND MORRIS COUNTIES...
At 911 PM CDT, a severe thunderstorm was located over Rocky Branch,
or 17 miles east of Pittsburg, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Daingerfield, Hughes Springs, Naples, Omaha, Rocky Branch and
Marietta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3298 9480 3321 9481 3334 9456 3303 9443
TIME...MOT...LOC 0211Z 247DEG 30KT 3308 9468
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
09What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 5:33 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Apr 10, 5:33 PM CDT, 3 hours 13 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 533 PM CDT Mon Apr 10 2017 .AVIATION... Ongoing line of SHRA/TSRA noted northwest of ktxk early this evening gradually moving east northeast at 25 mph, with isolated -SHRA developing west of kshv/east of ktyr and kggg. Computer models continue to hint at the isolated activity congealing with the line of convection later this evening, and the line will expand from northeast to southwest to northwest of keld to ktyr aoa 11/01Z and affect all the terminals into tonight. kmlu will likely not see precipitation until around or shortly after midnight tonight. TSRA/+TSRA and moderate to large hail will be possible with this activity, especially early this evening, whereby late evening/early tonight -SHRA andvariable perhaps -TSRA will be more commonplace. Have tried to continue to convey in this TAF period the best time-frame the precipitation will affect each terminal, and when the threat will gradually diminish. Will of course amend as necessary. Otherwise, VFR CIGS and relatively light southerly winds occurring early this evening, but as the convection pass over the TAF sites, expect to see brief erratic/variable winds with speeds of 15-20 kts sustained with gusts of 30-40 kts. Once the convection exits the TAF sites, CIGS will drop to MVFR to possibly IFR overnight into Tuesday morning. CIGS will improve to MVFR by mid-late Tuesday morning and will be slow to improve to VFR. A Severe Thunderstorm Watch is in effect until 11 PM CDT across southeast OK, east TX, portions of deep east TX, portions of northwest LA and portions of southwest AR. && .PREV DISCUSSION... /issued 415 PM CDT Mon Apr 10 2017/ DISCUSSION... A quiet morning has quickly transitioned into an active afternoon with increasingly unstable conditions expanding eastward ahead of a cold front advancing across east central Texas and beginning to near our northeast Texas zones along I-30 and north into southeast Oklahoma. This is where we have already begun to see convection firing this afternoon with a few strong to severe storms advancing northeast generally along I-30. Hail has been the primary culprit thus far, and that trend will continue into the late afternoon and early evening hours with damaging wind threat becoming more likely as we go later into the evening. This threat will expand farther east to encompass the northwest half of our region including much of southwest Arkansas, extreme northwest Louisiana, and upper two thirds of northeast Texas. The general consensus among short range model progs is a linear complex will develop later this evening, thus the transition to more of a damaging wind threat. The severe threat will likely diminish after midnight as we lose the upper forcing and dynamics with the surface front stalling west of our region. Heavy rainfall does not appear to be a significant threat for our region, but we will also be monitoring the potential as well as the severe threat through this evening into the overnight hours with 1-2 inches of rainfall common for a good chunk of the region with isolated higher amounts possible. The threat of rain will continue through mid week as the front lingers before getting a secondary push southeastward on Tuesday through early Wednesday. Additional rainfall amounts are expected to be around an inch or less through early Wednesday. The rest of the week from Wednesday afternoon through Friday looks mostly dry with weak upper level ridging setting up across the region. This ridge will begin to shift east by late Friday into the weekend with the chance of showers and thunderstorms slowly creeping back into the forecast for Easter weekend ahead of the next frontal boundary. At this point, the weekend certainly doesn't look like a washout but the threat of isolated convection will exist as Gulf moisture increases and weak upper disturbances transition east in SW flow aloft. Rain chances will likely increase more so heading into early next week with the front inching closer to the region before stalling and lifting back north by the middle of next week. This will generally spell above normal temperatures for much of the forecast period with daytime highs in the 70s and 80s while overnight lows will mainly run in the 60s. && .PRELIMINARY POINT TEMPS/POPS... SHV 63 75 61 79 / 60 60 30 20 MLU 62 76 60 79 / 20 60 50 20 DEQ 59 72 56 75 / 80 40 10 20 TXK 62 70 58 76 / 80 60 20 20 ELD 62 71 59 77 / 60 60 40 20 TYR 63 74 61 78 / 80 50 20 20 GGG 63 74 61 78 / 80 50 20 20 LFK 65 78 62 82 / 60 50 20 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 29/19
Hazardous weather outlook, Apr 10, 12:11 PM CDT, 8 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1211 PM CDT Mon Apr 10 2017 ARZ050-051-059>061-070>073-LAZ001>004-010-011-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-165>167-111715- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-De Soto-Red River- McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur- Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches- Shelby-Angelina-San Augustine-Sabine- 1211 PM CDT Mon Apr 10 2017 This Hazardous Weather Outlook is for portions of south central Arkansas...southwest Arkansas...northwest Louisiana...southeast Oklahoma...east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... A slight risk for severe thunderstorms will increase with mid to late afternoon heating, possibly leading to some isolated large hail. As thunderstorm coverage increases with a front approaching, clusters of thunderstorms may produce a damaging wind threat as well. The activity may merge into a broken line, but the cold front is fairly weak. The severe threat will lessen overnight as the front becomes stationary. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Showers and thunderstorms will be ongoing in the four state area. The severe threat will remain low as the front remains stationary into mid week before slowly washing out. The next system of any significance will begin to take shape on Easter Sunday with an approaching southwest flow as an upper storm eases off the front range of the Rockies out into the Plains. However, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators and storm spotters may be needed late today and evening. LAZ005-006-012>014-017>022-111715- Lincoln-Union-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle- 1211 PM CDT Mon Apr 10 2017 This Hazardous Weather Outlook is for portions of north central Louisiana and northwest Louisiana. .DAY ONE...This Afternoon and Tonight... A few isolated thunderstorms may be possible this afternoon. The evening hours will see thunderstorms continue to expand across the region up until about midnight. Movement of thunderstorm activity will slow its eastward progression and weaken as the cold front becomes stationary later tonight just west of the region. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Showers and thunderstorms may be ongoing in the four state area. The severe threat will remain low as the front remains stationary into mid week before slowly washing out. The next system of any significance will begin to take shape on Easter Sunday with an approaching southwest flow as an upper storm eases off the front range of the Rockies out into the Plains. However, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators and storm spotters will not be needed through tonight. 19
In the hours before
Special weather statement, Apr 10, 7:21 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Shreveport LA
721 PM CDT MON APR 10 2017
ARZ061-071-072-110100-
Lafayette AR-Nevada AR-Columbia AR-
721 PM CDT MON APR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAFAYETTE...
SOUTHEASTERN NEVADA AND COLUMBIA COUNTIES UNTIL 800 PM CDT...
At 721 PM CDT, Doppler radar was tracking a strong thunderstorm near
Canfield, or 11 miles northwest of Springhill, moving northeast at 40
mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Magnolia, Stamps, Waldo, McNeil, Taylor, Buckner, Willisville,
Bussey, Smithland, Canfield, Village, Macedonia, Calhoun, Mount
Vernon, Lerch, Laughlin, Waterloo, College Hill, State Line and
Medlock.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
southwestern Arkansas.
LAT...LON 3351 9311 3338 9312 3338 9298 3328 9298
3303 9354 3316 9370 3361 9321
TIME...MOT...LOC 0021Z 230DEG 34KT 3316 9355
CNLocal storm report, Apr 10, 7:29 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
729 PM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 2 NW PITTSBURG 33.02N 94.99W
04/10/2017 E1.75 INCH CAMP TX AMATEUR RADIO
GOLFBALL SIZE HAIL REPORTED ON COUNTY ROAD
2210.
&&
20Local storm report, Apr 10, 8:13 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
813 PM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL 1 SSE KILGORE 32.38N 94.86W
04/10/2017 E0.75 INCH GREGG TX AMATEUR RADIO
REPORTED ON FM ROAD 1249/DUDLEY ROAD.
&&
20Local storm report, Apr 10, 8:19 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
819 PM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 1 S VALLIANT 33.99N 95.09W
04/10/2017 E0.75 INCH MCCURTAIN OK BROADCAST MEDIA
&&
20Special weather statement, Apr 10, 8:24 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Shreveport LA
824 PM CDT MON APR 10 2017
TXZ108>111-124>126-136>138-150-110200-
Upshur TX-Gregg TX-Smith TX-Harrison TX-Camp TX-Marion TX-Wood TX-
Franklin TX-Morris TX-Rusk TX-Titus TX-
824 PM CDT MON APR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SMITH...NORTHWESTERN
MARION...NORTHWESTERN HARRISON...FRANKLIN...NORTHWESTERN RUSK...
EASTERN WOOD...UPSHUR...SOUTHWESTERN MORRIS...TITUS...CAMP AND GREGG
COUNTIES UNTIL 900 PM CDT...
At 824 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Purley to near Overton. Movement was
northeast at 35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Longview, Mount Pleasant, Kilgore, Whitehouse, White Oak, Gladewater,
Gilmer, Pittsburg, Winnsboro, Leesburg, Mount Vernon, Overton, Lone
Star, Big Sandy, Hawkins, Ore City, New London, Arp, Clarksville City
and East Mountain.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
northeastern Texas.
LAT...LON 3339 9509 3339 9506 3338 9505 3338 9502
3339 9501 3339 9497 3340 9495 3258 9450
3239 9491 3222 9482 3214 9522 3324 9531
TIME...MOT...LOC 0124Z 209DEG 31KT 3306 9523 3230 9502
FBLocal storm report, Apr 10, 8:45 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
845 PM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL LAKEPORT 32.41N 94.71W
04/10/2017 E0.75 INCH GREGG TX AMATEUR RADIO
&&
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:09 PM CDT | Special Weather Statement | SHV | Gregg | 51 min |
| Apr 10, 7:13 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Rusk, Smith | 47 min |
| Apr 10, 7:21 PM CDT | Tornado Warning | SHV | Gregg, Rusk, Smith | 24 min |
| Apr 10, 7:39 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 66 min |
| Apr 10, 7:45 PM CDT | Tornado Warning | SHV | Gregg, Rusk | 30 min |
| Apr 10, 7:49 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris, Titus | 56 min |
| Apr 10, 8:11 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk | 49 min |
| Apr 10, 8:16 PM CDT | Tornado Warning | SHV | Gregg, Harrison, Rusk | 29 min |
| Apr 10, 8:24 PM CDT | Special Weather Statement | SHV | Camp, Franklin, Gregg, Titus, Upshur | 36 min |
| Apr 10, 9:01 PM CDT | Special Weather Statement | SHV | Harrison | 44 min |
| Apr 10, 9:13 PM CDT | Areal Flood Advisory | SHV | Gregg, Harrison, Panola, Rusk | 2 hr |
| Apr 10, 9:13 PM CDT | Special Weather Statement | SHV | Upshur | 47 min |
| Apr 10, 9:17 PM CDT | Severe Thunderstorm Warning | SHV | Upshur, Wood | 58 min |
| Apr 10, 9:20 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk | 40 min |
| Apr 10, 10:11 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Marion, Upshur | 35 min |
| Apr 10, 11:21 PM CDT | Special Weather Statement | SHV | Upshur | 39 min |
| Apr 11, 12:15 AM CDT | Special Weather Statement | SHV | Camp, Marion, Morris, Upshur | 30 min |
| Apr 11, 1:15 AM CDT | Special Weather Statement | SHV | Cass | 60 min |
| Apr 11, 1:41 AM CDT | Areal Flood Advisory | SHV | Bowie, Camp, Franklin, Morris, Titus, Wood | 2 hr |
| Apr 11, 5:08 AM CDT | Areal Flood Warning | SHV | Cass | 112 min |
| Apr 11, 5:18 AM CDT | Special Weather Statement | SHV | Nacogdoches, Panola, Shelby | 57 min |
| Apr 11, 6:55 AM CDT | River Flood Warning | SHV | Gregg | 49 hr |
| Apr 11, 7:05 AM CDT | Areal Flood Advisory | SHV | Gregg, Rusk, Smith, Upshur, Wood | 115 min |
| Apr 11, 10:02 AM CDT | River Flood Warning | SHV | Smith, Wood | 6 days |
| Apr 11, 2:18 PM CDT | River Flood Warning | SHV | Franklin, Morris, Titus | 6 days |
| Apr 11, 2:39 PM CDT | River Flood Warning | SHV | Bowie, Cass, Morris | 13 days |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.